Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 145, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 22, 2005, 3:21 AM CDT for Ohio County, Kentucky. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2005, 3:21 AM CDT (08:21 UTC)
- Expired
- Jul 22, 2005, 4:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Ohio County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2969 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1141 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 220822
SVRLMK
KYC183-220900-
/O.NEW.KLMK.SV.W.0145.050722T0821Z-050722T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
321 AM CDT FRI JUL 22 2005
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OHIO COUNTY IN NORTHWEST KENTUCKY
* UNTIL 400 AM CDT
* AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 12 MILES NORTHWEST OF
HARTFORD..AND MOVING SOUTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GREEN RIVER PARKWAY BY 325 AM
HARTFORD BY 335 AM
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3765 8686 3751 8708 3735 8711 3739 8706
3731 8699 3738 8667 3756 8669
$$
SCHOTT1 follow-up statement
000
WWUS53 KLMK 220857
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
457 AM EDT FRI JUL 22 2005
KYC183-220907-
/O.EXP.KLMK.SV.W.0145.000000T0000Z-050722T0900Z/
OHIO KY-
357 AM CDT FRI JUL 22 2005
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OHIO COUNTY EXPIRES AT
400 AM CDT...
LAT...LON 3765 8686 3751 8708 3735 8711 3739 8706
3731 8699 3738 8667 3756 8669
$$
SCHOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 1:30 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 22, 1:30 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 230 AM EDT FRI JUL 22 2005 .SHORT TERM (TODAY-TONIGHT)... SQUALL LINE CONTINUES TO PROGRESS MAINLY OFF TO THE S/SE INTO CNTL KENTUCKY...WITH A WESTWARD EXTENT BACK UP INTO SWRN INDIANA. WITH DRY MID-LEVEL AIR ENTRAINING INTO SYSTEM FROM THE NW...WELL ESTABLISHED COLD POOL HELPING PRODUCE WIND GUSTS NEAR 40 TO 50 MPH ALONG ENTIRE LEADING EDGE OF GUST FRONT...WITH LOCALIZED SEVERE WIND GUSTS WITHIN STRONGER CELLS AND THOSE ASSOCIATED WITH WEAK ECHO CHANNEL SIGNATURES ON RADAR. BASED ON CURRENT TRENDS AND FCST CORFIDI VECTORS...LEADING EDGE OF CONVECTION SHOULD CONTINUE TO MOVE S/SEWD THROUGH THE EARLY MORNING HOURS. WITH WESTERLY LOW LEVEL JET OVER ILLINOIS...STORMS CONTINUE TO DEVELOP UPSTREAM OVER SWRN INDIANA. WELL HAVE TO WATCH FOR LOCALIZED FLOODING ISSUES IF THESE CELLS BEGIN TO TRAIN FROM NW- SE. ON GOING CONVECTION THE RESULT OF DECENT UPPER SHORTWAVE...WHICH IS FCST TO TRANSLATE E/SEWD BY 18 UTC INTO THE MID ATLANTIC STATES. THEN WITH MORE OF A NORTHERLY COMPONENT TO THE FLOW ADVECTING IN DRIER MID-LEVEL AIR...THIS SHOULD HELP DIMINISH PCPN CHANCES FROM N TO S AS THE AFTERNOON WEARS ON. STRONG UPPER RIDGING BEGINS TO BUILD IN FROM THE WEST TONIGHT...WHICH SHOULD LEAD TO A CLR/MOSTLY CLR SKY CONDITION. HEAT ADVISORY THAT IS CURRENTLY POSTED FOR THE FCST AREA IS A CHALLENGE. THIS MCS WILL HELP BRING DOWN DEWPOINTS ACROSS MUCH OF THE FCST AREA INTO THE MIDDLE AND UPPER 60S FOR THE MORNING HOURS... QUESTION IS WHETHER THEYLL RECOVER THIS AFTERNOON ENOUGH TO ALLOW HEAT INDEX READINGS TO APPROACH OR EXCEED 105. SKIES SHOULD BECOME M/SUNNY OR P/SUNNY BEHIND THIS CONVECTIVE SYSTEM WHICH WOULD HELP WARM US INTO THE LOWER 90S. THINK DEWPOINTS WILL RECOVER ENOUGH FOR AT LEAST A MARGINAL HEAT ADVISORY SITUATION TODAY SO WILL RETAIN THE HEADLINE...THOUGH WILL MENTION HI VALUES CLOSER TO 105 IN THE TEXT. CS .LONG TERM (SATURDAY THROUGH THURSDAY)... TOOK A QUICK LOOK AT LATEST EXTENDED GUIDANCE AND WILL MAKE NO APPRECIABLE CHANGES TO THE LONG TERM THINKING AT THIS TIME AS WE ARE FOCUSING ON THE FIRST 24 HOURS THIS MORNING. PREVIOUS DISCUSSION RETAINED BELOW. CS MAIN FEATURES TO BEGIN RIDGE OVER NORTHERN PLAINS AND UPPER TROUGH FROM NORTHEAST CANADA ACROSS CANADIAN MARITIMES INTO WESTERN ATLANTIC. LOWER OHIO IN NORTHWEST FLOW IN BETWEEN FRIDAY INTO THE WEEKEND. THIS WILL GIVE CHANCE FOR CONVECTION INTO EARLY SATURDAY...AS IMPULSES MOVE THROUGH THE FLOW AND SET OFF THUNDERSTORMS AND MCSS...TIMING OF WHICH IS DIFFICULT TO MAKE. EASTWARD PROGRESSION OF UPPER RIDGE WILL BRING WARMING FRIDAY...ALONG WITH THREAT OF SCATTERED THUNDERSTORMS. ON SATURDAY MODELS BRING COLD FRONT INTO MID ATLANTIC BACK INTO KENTUCKY...WITH SLIGHTLY LOWER DEW POINTS. THIS MAY SPARE CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA HEAT INDICES ABOVE 100 DEGREES. BUT AS THE UPPER RIDGE AND SURFACE HIGH PRESSURE PRESS EAST SUNDAY INTO THE FIRST OF NEXT WEEK...OPPRESSIVE HEAT AND HUMIDITY AND HEAT INDICES ABOVE 100. MODELS PROG CANADIAN VORTEX TO DROP SOUTHEAST FIRST HALF OF NEXT WEEK. THIS FORCES RIDGE EAST OF KENTUCKY AND BRINGS TROUGH GRADUALLY INTO EASTERN HALF OF THE UNITED STATES. SURFACE REFLECTION MAY BE COLD FRONT WITH ENOUGH PUSH TO MOVE ACROSS LOWER OHIO VALLEY. A ROUND OF STRONG THUNDERSTORMS WILL LIKELY ACCOMPANY ANY SUCH CHANGE ...AND WILL BE FOLLOWED BY SLIGHTLY COOLER AND DRIER AIR. HOWEVER... WE ARE TALKING ABOUT SOMETHING 5 AND 6 DAYS DOWN THE PIKE...SO STAY TUNED. WITH THE UPPER RIDGE OVER THE OHIO VALLEY THE SUNDAY THROUGH ABOUT TUESDAY TIME FRAME...TEMPERATURES WILL REACH THE MID AND MAYBE EVEN UPPER 90S...ALONG WITH HIGH HUMIDITY. THIS WILL LIKELY NECESSITATE ISSUING A HEAT ADVISORY OR WARNING DURING PARTS OF THE FIRST FEW DAYS OF NEXT WEEK. -REITMEYER && .LMK WATCHES/WARNINGS/ADVISORIES... .IN...HEAT ADVISORY (NPWLMK) ALL ZONES NOON TO 8 PM EDT. .KY...HEAT ADVISORY (NPWLMK) ALL ZONES NOON TO 8 PM EDT. &&
Hazardous weather outlook, Jul 21, 11:09 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1209 AM EDT FRI JUL 22 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-220830- ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY- BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY- CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY- FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY- HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY- JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY- MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY- NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN- RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY- TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY- WOODFORD KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA... DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN... GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN... JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON... LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE... NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE... SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY... TOMPKINSVILLE...VERSAILLES...WINCHESTER 1209 AM EDT FRI JUL 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF A LINE FROM SHEPHERDSVILLE...TO VERSAILLES...TO CARLISLE. THE MAIN THREAT IN THIS AREA IS DAMAGING WINDS IN EXCESS OF 60 MPH. KEEP AN EYE ON THE NORTHWEST SKY WHEN WATCHING FOR APPROACHING STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY...MAINLY IN THE MORNING. AT THIS TIME NONE ARE EXPECTED TO BE SEVERE...THOUGH SOME GUSTY WINDS AND HEAVY RAINS COULD OCCUR. ANOTHER CHANCE FOR THUNDERSTORMS IS FORECAST TUESDAY AND WEDNESDAY ALONG AND AHEAD OF AN APPROACHING COLD FRONT. A PROLONGED PERIOD OF HIGH HEAT AND HUMIDITY IS FORECAST FRIDAY THROUGH MONDAY...ENCOMPASSING THE UPCOMING WEEKEND. HEAT INDEX VALUES MAY APPROACH 100 TO 105 DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY. STAY TUNED TO WEATHER.GOV/LOUISVILLE OR NOAA ALL HAZARDS WEATHER RADIO FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED OVERNIGHT...ESPECIALLY IN INDIANA. 13
In the hours before
Local storm report, Jul 22, 1:48 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 AM EDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM TSTM WND DMG CORYDON 38.21N 86.13W
07/22/2005 HARRISON IN LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
&&
SAEDESpecial weather statement, Jul 22, 1:48 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 248 AM EDT FRI JUL 22 2005 INZ076-083-084-089-090-KYZ023>030-035>043-045>049-053>057-061>067- 220800- ANDERSON KY-BOURBON KY-BOYLE KY-BRECKINRIDGE KY-BULLITT KY-BUTLER KY- CASEY KY-CLARK KY-CRAWFORD IN-DUBOIS IN-EDMONSON KY-FAYETTE KY- FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-HANCOCK KY-HARDIN KY- HARRISON IN-HARRISON KY-HART KY-JEFFERSON KY-JESSAMINE KY-LARUE KY- LINCOLN KY-MADISON KY-MARION KY-MEADE KY-MERCER KY-NELSON KY- NICHOLAS KY-OHIO KY-ORANGE IN-PERRY IN-SCOTT KY-SPENCER KY-TAYLOR KY- WASHINGTON KY-WOODFORD KY- INCLUDING THE CITIES OF...BARDSTOWN...BEAVER DAM...CAMPBELLSVILLE... CORYDON...CYNTHIANA...DANVILLE...ELIZABETHTOWN...ENGLISH... FRANKFORT...GEORGETOWN...HARDINSBURG...HARRODSBURG...JASPER... LAWRENCEBURG...LEITCHFIELD...LEXINGTON...LOUISVILLE... MOUNT WASHINGTON...MUNFORDVILLE...PARIS...RICHMOND...SPRINGFIELD... STANFORD...TAYLORSVILLE...TELL CITY...VERSAILLES...WINCHESTER 248 AM EDT (148 AM CDT) FRI JUL 22 2005 ...STRONG TO POSSIBLY SEVERE THUNDERSTORMS MOVING THROUGH THE AREA... A LINE OF VERY STRONG THUNDERSTORMS WILL MOVE SOUTH SOUTHEAST INTO MUCH OF CENTRAL KENTUCKY AND PARTS OF SOUTHERN INDIANA. THE STORMS ARE ESTIMATED TO AFFECT THE THE LEXINGTON METRO AND HARRODSBURG BY AROUND 300 OR 315 AM EDT. STORMS WILL DROP INTO ELIZABETHTOWN AROUND 300 AM...THEN INTO LEBANON AND HODGENVILLE BETWEEN 315 AND 330 AM EDT. ADDITIONAL STORMS WILL CONTINUE ON AND OFF ACROSS PARTS OF DUBOIS...PERRY...AND CRAWFORD COUNTIES IN SOUTHERN INDIANA THROUGH 230 AM EST. ANY OF THESE STORMS WILL PRODUCE TORRENTIAL RAINS WITH PONDING WATER AND LOCALIZED MINOR FLOODING POSSIBLE...LIGHTNING...AND NORTHERLY WIND GUSTS TO NEAR 45 OR 50 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THIS AREA...THEREFORE ANY OF THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE...WITH WIND GUSTS ABOVE 60 MPH. SEEK SAFE INDOOR SHELTER BEFORE THESE STORMS ARRIVE. REMEMBER...DO NOT DRIVE INTO AREAS THAT WATER COVERS THE ROADWAY...WHICH CAN BE VERY HARD TO SEE AT NIGHT. CS
Local storm report, Jul 22, 2:05 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
305 AM EDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG ENGLISH 38.33N 86.46W
07/22/2005 CRAWFORD IN LAW ENFORCEMENT
LIMBS DOWN DAMAGIMG A TRAILER
&&
SAEDELocal storm report, Jul 22, 2:15 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 AM EDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 AM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
07/22/2005 HARDIN KY LAW ENFORCEMENT
TREE DOWN AND POWER LINE DOWN
&&
SAEDESpecial weather statement, Jul 22, 3:06 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 406 AM EDT FRI JUL 22 2005 KYZ023-024-026>028-045>049-053>057-061>067-070>078-081-082-220905- ADAIR KY-ALLEN KY-BARREN KY-BOYLE KY-BRECKINRIDGE KY-BUTLER KY- CASEY KY-CLARK KY-CLINTON KY-CUMBERLAND KY-EDMONSON KY-GARRARD KY- GRAYSON KY-GREEN KY-HANCOCK KY-HARDIN KY-HART KY-JESSAMINE KY- LARUE KY-LINCOLN KY-LOGAN KY-MADISON KY-MARION KY-MERCER KY- METCALFE KY-MONROE KY-NELSON KY-OHIO KY-RUSSELL KY-SIMPSON KY- TAYLOR KY-WARREN KY-WASHINGTON KY- INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM... BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...DANVILLE... ELIZABETHTOWN...FRANKLIN...GLASGOW...HARDINSBURG...HARRODSBURG... JAMESTOWN...LEITCHFIELD...MUNFORDVILLE...RICHMOND...RUSSELLVILLE... SCOTTSVILLE...SPRINGFIELD...STANFORD...TOMPKINSVILLE...WINCHESTER 406 AM EDT (306 AM CDT) FRI JUL 22 2005 ...STRONG THUNDERSTORMS MOVING THROUGH THE AREA... A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTH SOUTHEAST INTO PARTS OF CENTRAL AND SOUTHERN KENTUCKY. THE STORMS ARE ESTIMATED TO AFFECT THE LAKE CUMBERLAND VICINITY AND AROUND GLASGOW AND COLUMBIA BY AROUND 315 OR 330 AM CDT. ADDITIONAL STORMS WILL MOVE INTO THE MAMMOTH CAVE NATIONAL PARK AREA THROUGH 4 AM CDT OR SO...ALONG WITH HANCOCK AND OHIO COUNTIES. ANY OF THESE STORMS WILL PRODUCE TORRENTIAL RAINS WITH PONDING WATER AND LOCALIZED MINOR FLOODING POSSIBLE...LIGHTNING...AND WIND GUSTS TO NEAR 40 OR 50 MPH. A COUPLE OF THESE STORMS STILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH WIND GUSTS ABOVE 60 MPH. SEEK SAFE INDOOR SHELTER BEFORE THESE STORMS ARRIVE. REMEMBER...DO NOT DRIVE INTO AREAS THAT WATER COVERS THE ROADWAY...WHICH CAN BE VERY HARD TO SEE AT NIGHT. CS
Local storm report, Jul 22, 3:15 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 AM EDT FRI JUL 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND DMG NEW ALBANY 38.30N 85.83W
07/22/2005 FLOYD IN LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTYWIDE
&&
SAEDEThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 11:21 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 54 min |
| Jul 22, 12:51 AM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 39 min |
| Jul 22, 1:08 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade | 52 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.